Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Is it safe to take depression and diet medication together ?

I am currently taking celexa for depression and I want to try the diet pill apidexin. are the two meds safe together ?
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Citalopram (Celexa) is already an appetite suppressant so it might be too much to take it with this supposedly potent mixture of "fat burners".

Hope this helps
Answered: Sat, 26 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Better to take the herbal preparation of Ayurvedic medicines for your problem.we had got the succesful treatment in this regards without side effect.Naturally acting Herbs work better than mordern chemical drugs and compounds.
There is no dependency problem in ayurvedic medicine and treat disease from the root cause.
There is some ayurvedic Panchakarma Therapy including drugs,
You may consult your local Ayurvedic physician for better result or write me in my email
Get well soon
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor